C.R. BARD, INC. (BASD) -3006260740 GROSHONG NXT 5F DUAL-LUMEN REVERSE TAPER PICC BASIC TRAY WITH MICROINTRODUCER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refz2156 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (refz2156) have been reported from the same facility in canada.
Event or Problem Description
It was reported by the customer "writer aspirated cathflo from white lumen of patient's picc, without issue, then flushed with 10 ml normal saline with ease.Using same amount of even pressure, when attempting to flush 2nd 10 ml syringe of ns, popping" sound heard; catheter blew and separated - such that catheter tip still connected with syringe in writer's hand- but catheter end still connected to patient".